DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/8510

Arxiu Descripció MidaFormat
j.bonet_the-efficient_2002.pdf1,02 MBAdobe PDFThumbnail
Veure/Obrir

Citació: Bonet, J.; Huerta, A.; Peraire, J. The efficient computation of bounds for functionals of finite element solutions in large strain elasticity. "Computer methods in applied mechanics and engineering", Setembre 2002, vol. 191, núm. 43, p. 4807-4826.
Títol: The efficient computation of bounds for functionals of finite element solutions in large strain elasticity
Autor: Bonet, J; Huerta, Antonio Veure Producció científica UPC; Peraire Guitart, Jaume Veure Producció científica UPC
Data: set-2002
Tipus de document: Article
Resum: We present an implicit a posteriori finite element procedure to compute bounds for functional outputs of finite element solutions in large strain elasticity. The method proposed relies on the existence of a potential energy functional whose local minima, over a space of suitably chosen continuous functions, corresponds to the problem solution. The output of interest is cast as a constrained minimization problem over an enlarged discontinuous finite element space. A Lagrangian is formed were the multipliers are an adjoint solution, which enforces equilibrium, and hybrid fluxes, which constrain the solution to be continuous. By computing approximate values for the multipliers on a coarse mesh, strict upper and lower bounds for the output of interest on a suitably refined mesh, are obtained. This requires a minimization over a discontinuous space, which can be carried out locally at low cost. The computed bounds are uniformly valid regardless of the size of the underlying coarse discretization. The method is demonstrated with two applications involving large strain plane stress incompressible neo-Hookean hyperelasticity.
ISSN: 0045-7825
URI: http://hdl.handle.net/2117/8510
DOI: 10.1016/S0045-7825(02)00356-0
Apareix a les col·leccions:LaCàN - Laboratori de Càlcul Numèric. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius